# SDR SWAA2024041161499

- Difficulty date: March 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE ON SLAT STATION 451.97 AT RT WING.     REPLACED SLAT 8 AT RT WING IAW AMM 27-81-21-401.
